The stability of rational approximations of analytic semigroups
Journal article, 1993

This paper contains two new characterizations of generators of analytic semigroups of linear operators in a Banach space. These characterizations do not require use of complex numbers. One is used to give a new proof that strongly elliptic second order partial differential operators generate analytic semigroups inL p , 1

Analytic semigroup - Banach space - rational approximation - A-acceptable - A(theta)-acceptable - stability - Crank-Nicolson method

Author

Michel Crouzeix

Stig Larsson

Department of Mathematics

University of Gothenburg

Sergei Piskarev

Vidar Thomee

Department of Mathematics

University of Gothenburg

BIT (Copenhagen)

0006-3835 (ISSN)

Vol. 33 1 74-84

Subject Categories

Computational Mathematics

Roots

Basic sciences

DOI

10.1007/BF01990345

More information

Created

10/7/2017